Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 124, NWS Austin/San Antonio, TX

May 24, 2022Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2022, 10:15 PM CDT for Val Verde County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2022, 10:15 PM CDT (03:15 UTC)
Expired
May 24, 2022, 11:00 PM CDT
In force
45 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 98 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 8:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2022-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2022-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2912 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

380 
WUUS54 KEWX 250315
SVREWX
TXC465-250400-
/O.NEW.KEWX.SV.W.0124.220525T0315Z-220525T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1015 PM CDT Tue May 24 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Val Verde County in south central Texas...

* Until 1100 PM CDT.

* At 1015 PM CDT, a severe thunderstorm was located 15 miles
  northeast of Shumla, or 16 miles south of Juno, moving southeast at
  40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Bakers Crossing, Devils River State Nat Area Big Satan and Devils
  River State Nat Area Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3003 10122 2983 10070 2953 10070 2988 10132
TIME...MOT...LOC 0315Z 298DEG 35KT 2992 10120 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY
1 follow-up statement
160 
WWUS54 KEWX 250332
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1032 PM CDT Tue May 24 2022

TXC465-250400-
/O.CON.KEWX.SV.W.0124.000000T0000Z-220525T0400Z/
Val Verde TX-
1032 PM CDT Tue May 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EAST CENTRAL VAL VERDE COUNTY...

At 1032 PM CDT, a severe thunderstorm was located 13 miles northeast
of Comstock, moving southeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Devils River State Nat Area Big Satan and Devils River State Nat Area
Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2979 10115 2996 10103 2983 10070 2955 10070
      2953 10071
TIME...MOT...LOC 0332Z 300DEG 40KT 2981 10101 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:47 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, May 24, 6:47 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
647 PM CDT Tue May 24 2022

...New UPDATE, AVIATION...

.UPDATE...
Issued at 647 PM CDT Tue May 24 2022

Have added Maverick and Kinney counties to the Severe Thunderstorm
Watch 269 as strong to severe storms approach from the west. Still
looks on track for one or two rounds of showers and thunderstorms for
much of South Central Texas tonight into early Wednesday with strong
to severe storms likely.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 242 PM CDT Tue May 24 2022

Cold front at 2 pm extends from near SJT to SEP is beginning to
generate storm clusters north of it, but the cap appears to be
holding for the area to the south. The pair of MCV's that deprived
our forecast area much of the rainfall that was advertised yesterday
continues to leave wake subsidence, and even the old faithful
activity is slow to get started. This leaves a poor picture for rain
forecast for tonight to extend into areas west of Hwy 83, but east
of this area, there remains good model agreement on a solid line of
storms forming to the north and sweeping across the eastern 3/4 of
South Central TX from generally 7 PM to 7 AM. An exception over the
western counties is that the dryline near Dryden might generate a
late afternoon or early evening isolated strong storm over Val Verde
County; the latest HRRR runs show that activity to track east and
get absorbed into the complex without any ability to pull the
trailing edge westward. Thus, it is feared much of the Rio Grande
areas will miss out on tonight's rain, although the sim-reflectivity
of the latest would bring the western edge of activity pretty close
to the border south of DRT.

Storm dynamics/wind shear have escalated the severe potential with
an Enhanced Risk to represent this large storm complex with a
highlight the potential for strong organized downdrafts with the
congealing line. Areas where the line is still coming together from
discrete supercells and areas where the line may kink early tonight
may have a shot to produce a brief tornado or two. Some hail over 1
inch is possible, but we think the primary severe concern for
tonight is the strong winds and rounds of torrential that could dump
1 to 2 inches over a short time. PWat values approaching 2 inches
near the leading edge could lead to a couple pockets of 3 to 4
inches in any of the areas where the line kinks with overlapping
storm cells. Timing of the leading edge looks to be zeroing in on as
early as 7 PM for parts of the Srn Edwards Plateau and Nrn Hill
Country, then probably closer to the 10 PM-1 AM window for the metro
areas. The potential for tornadoes should be mostly confined to the
Enhanced risk areas and maybe as far south as I-10, because large
outflow winds are anticipated on the leading edge once the line
becomes more uniform late tonight. By around 3 AM, the severe threat
should be winding down and certainly for the metro areas; most areas
below I-10/Hwy 90 are only in a Marginal Risk, and the severe threat
should be all wind by that time.

As for the rain threat, it would be hard to imagine a run-off threat
for areas south of I-10/Hwy 90, given our dry soils and what looks
to be a fairly progressive moving squall line. Some of the Convective
Allowing models depict a pair of lines with a trailing line over
western counties filling in areas where the leading edge was more
poorly organized. Thus our concerns for run-off issues might be
mainly the Hill Country were the training is more likely and the
soil depths are shallow.

Cooler temperatures and dry air will make for a pleasant day by
Wednesday afternoon, and Wednesday evening will be even more
pleasant as temps drop quickly into the upper 60s/low 70s.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 242 PM CDT Tue May 24 2022

South-Central Texas will be transitioning to a warmer and drier
pattern once again as troughing moves east on Thursday. With mid-
level WNW flow and little in the way of synoptic forcing mechanisms,
expect the heat to build back in over the CWA by the holiday weekend.
Temperatures will warm to near-normal levels for late May on
Thursday, followed by a steady warming trend into the weekend. By
Saturday, expect widespread lower to middle 90s for the Hill Country
and Coastal Plains, with upper 90s to low 100s generally west of US
281. That continues Sunday into Monday of next week with muggy/humid
mornings, and hot and dry afternoons. Our next potential chance at
rain doesn't look to arrive until Tuesday of next week as onshore
flow may increase, bringing seabreeze showers or thunderstorms inland
to the Coastal Plains. Will keep things dry for the time being.

&&

.AVIATION...
(00Z TAFS)
Issued at 647 PM CDT Tue May 24 2022

One or perhaps two rounds of SHRA/TSRA will impact the I-35 sites
late this evening into the overnight with SHRA/TSRA in the VCNTY of
KDRT. Wind gusts to 50 KTS and hail to 2 inches are possible with the
strongest TSRA. VFR skies prevail, except periods of brief MVFR/IFR
CIGs/VSBYs and lightning late evening into overnight. S to SE winds
10 to 15 KTs with gusts to 20 KTs this evening shift to be N to NW
with passage of the cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  79  59  87 /  90  20   0   0
Austin Bergstrom Intl Airport  64  79  58  87 /  90  20   0   0
New Braunfels Muni Airport     65  81  59  89 /  90  30  10   0
Burnet Muni Airport            62  79  57  89 / 100  10   0   0
Del Rio Intl Airport           67  87  64  93 /  40   0   0   0
Georgetown Muni Airport        63  78  58  87 / 100  10   0   0
Hondo Muni Airport             65  83  59  89 /  70  20   0   0
San Marcos Muni Airport        64  80  58  88 /  90  20   0   0
La Grange - Fayette Regional   67  80  61  88 /  90  60  10   0
San Antonio Intl Airport       65  80  61  87 /  90  20   0   0
Stinson Muni Airport           67  84  63  91 /  90  40  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...04
Long-Term...Brady
Aviation...04
Hazardous weather outlook, May 24, 4:03 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
403 PM CDT Tue May 24 2022

TXZ171>173-183>194-202>209-217>225-228-252200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
403 PM CDT Tue May 24 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Isolated thunderstorms are possible late this afternoon and early
evening across the southern Edwards Plateau and western Hill
Country. A complex of storms is then forecast to impact portions
of the Hill Country, I-35 corridor, and Coastal Plains late this
evening and into the early morning hours on Wednesday. Some storms
could become severe. The main threats are damaging wind gusts and
locally heavy rainfall that could lead to isolated urban and small
stream flooding. A secondary threat of hail and a low chance for
isolated tornadoes is also possible. A Severe Thunderstorm Watch
has been issued for portions of the Hill Country and southern
Edwards Plateau. Additional watches farther south could be
required later tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms on Wednesday morning should remain
mostly across the Coastal Plains and then clear southeast by
midday. A few strong storms could be possible in the morning,
producing gusty winds and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe weather and rainfall reports
to the National Weather Service.

In the hours before

Special weather statement, May 24, 9:07 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
907 PM CDT Tue May 24 2022

TXZ183-250300-
Val Verde TX-
907 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of northern Val Verde
County through 1000 PM CDT...

At 907 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Ozona to 12 miles south
of Terrell County Gas Plant. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Langtry, Juno, Shumla, Pandale, Pumpville, Pecos River Boat Ramp and
Bakers Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 3029 10176 3029 10070 2969 10137 2975 10142
      2977 10140 2975 10144 2978 10145 2979 10147
      2976 10154 2981 10154 2980 10157 2977 10158
      2977 10163 2976 10164 2978 10176
TIME...MOT...LOC 0207Z 281DEG 37KT 3054 10129 3019 10181

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

BRADY
Special weather statement, May 24, 9:12 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
912 PM CDT Tue May 24 2022

TXZ219-228-250230-
Frio TX-Dimmit TX-
912 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of eastern Dimmit and
southwestern Frio Counties through 930 PM CDT...

At 912 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Millett to near Gilson Groves. Movement
was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dilley, Chaparral Wildlife Management Area, Catarina, Light and Las
Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 2829 9971 2864 9945 2864 9941 2870 9941
      2874 9938 2865 9914 2864 9939 2821 9940
      2820 9959
TIME...MOT...LOC 0212Z 295DEG 39KT 2858 9924 2826 9968

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, May 24, 9:14 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     BURNET                  30.76N 98.23W
05/24/2022                   BURNET             TX   PUBLIC

            SMALL LIMBS SNAPPED. 52 MPH WIND GUST
            MEASURED AT NEARBY BURNET MUNICIPAL AIRPORT.

&&

JR
Special weather statement, May 24, 9:28 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
928 PM CDT Tue May 24 2022

TXZ171-172-250315-
Llano TX-Burnet TX-
928 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of northern Llano and
northwestern Burnet Counties through 1015 PM CDT...

At 928 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Llano to near Gainesville. Movement was
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Llano, Buchanan Dam, Buchanan Lake Village, Baby Head, Stolz, Lone
Grove, Bluffton, Valley Spring and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 3069 9844 3068 9888 3092 9884 3092 9842
      3094 9841 3095 9845 3097 9845 3098 9844
      3101 9846 3103 9844 3103 9827
TIME...MOT...LOC 0228Z 227DEG 24KT 3073 9867 3072 9847

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CP
Special weather statement, May 24, 9:40 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
940 PM CDT Tue May 24 2022

TXZ172-173-192-250330-
Williamson TX-Burnet TX-Travis TX-
940 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of Williamson, northern
Travis and Burnet Counties through 1030 PM CDT...

At 939 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Harker Heights to near
Mahomet to Spicewood. Movement was east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor, Burnet,
Marble Falls, Granger, Bertram, Serenada, Windemere, Anderson Mill,
Leander, Hutto, Lago Vista, Granite Shoals, Horseshoe Bay, Bartlett,
Meadowlakes and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 3091 9783 3087 9762 3074 9727 3051 9718
      3043 9724 3041 9729 3051 9835 3056 9835
      3057 9840 3103 9819 3103 9791
TIME...MOT...LOC 0239Z 266DEG 47KT 3098 9771 3074 9793 3049 9818

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CP
Special weather statement, May 24, 9:43 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
943 PM CDT Tue May 24 2022

TXZ217-228-250330-
Maverick TX-Dimmit TX-
943 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of southeastern Maverick
and southern Dimmit Counties through 1030 PM CDT...

At 943 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Carrizo Hill to 16 miles
west of Chupadera Ranch Airport. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Asherton, Chaparral Wildlife Management Area, Gilson Groves, Catarina
and Light.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
      2837 10032 2845 10021 2847 9940 2821 9940
      2820 10021
TIME...MOT...LOC 0243Z 268DEG 42KT 2836 9996 2825 10034

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:14 PM CDTSpecial Weather StatementEWXMaverick46 min
May 24, 7:28 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 24, 7:30 PM CDTSpecial Weather StatementEWXVal Verde60 min
May 24, 7:32 PM CDTSpecial Weather StatementEWXLlano58 min
May 24, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards15 min
May 24, 7:47 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXMaverick58 min
May 24, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
May 24, 8:15 PM CDTSpecial Weather StatementEWXEdwards45 min
May 24, 8:16 PM CDTSevere Thunderstorm WarningEWXLlano59 min
May 24, 8:49 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Williamson56 min
May 24, 8:53 PM CDTSpecial Weather StatementEWXVal Verde52 min
May 24, 8:56 PM CDTSpecial Weather StatementEWXKerr49 min
May 24, 9:07 PM CDTSpecial Weather StatementEWXVal Verde53 min
May 24, 9:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
May 24, 9:12 PM CDTSpecial Weather StatementEWXDimmit18 min
May 24, 9:15 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Real60 min
May 24, 9:15 PM CDTSevere Thunderstorm WarningEWXVal Verde60 min
May 24, 9:23 PM CDTFlash Flood Warning Considerable damage threatEWXVal Verde3 hr
May 24, 9:28 PM CDTSpecial Weather StatementEWXLlano47 min
May 24, 9:40 PM CDTSpecial Weather StatementEWXBurnet, Williamson50 min
May 24, 9:43 PM CDTSpecial Weather StatementEWXDimmit47 min
May 24, 9:47 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBlanco, Gillespie, Kendall, Kerr58 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningEWXKerr66 min
May 24, 10:11 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 24, 10:11 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 24, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards46 min
May 24, 10:17 PM CDTSpecial Weather StatementEWXReal43 min
May 24, 10:31 PM CDTSpecial Weather StatementEWXBurnet, Williamson44 min
May 24, 10:34 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Burnet, Hays, Travis, Williamson56 min
May 24, 10:41 PM CDTSpecial Weather StatementEWXBandera49 min
May 24, 10:55 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde65 min
May 24, 11:01 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Hays, Kendall, Medina and 2 more59 min
May 24, 11:08 PM CDTSpecial Weather StatementEWXWilliamson52 min
May 24, 11:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more67 min
May 24, 11:49 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Caldwell, Comal, Frio, Gonzales and 5 more56 min
May 24, 11:51 PM CDTSevere Thunderstorm WarningEWXFrio, Kinney, Maverick, Uvalde, Zavala54 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Williamson64 min
May 25, 12:33 AM CDTSpecial Weather StatementEWXKinney42 min
May 25, 12:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, DeWitt, Frio, Gonzales, Guadalupe and 4 more68 min
May 25, 12:41 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXDimmit, Frio, Kinney, Maverick, Uvalde, Zavala64 min
May 25, 1:13 AM CDTSpecial Weather StatementEWXMaverick, Uvalde47 min
May 25, 1:31 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Maverick, Zavala59 min
May 25, 2:07 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick38 min
May 25, 2:42 AM CDTSpecial Weather StatementEWXDimmit33 min
May 25, 2:56 AM CDTSpecial Weather StatementEWXUvalde34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.